Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.
With prolonged intake, individuals may develop Cushing's syndrome , marked by changes in the redistribution of body fat (leading to buffalo hump, moon face, appearance of abdominal striae), high risk of infections, acne and other skin lesions, osteoporosis (and higher risk of pathological fractures), changes in blood lipid levels and diabetes. Cushing's syndrome generally marks the onset of full-blown physical glucocorticoid dependence. If you are experiencing one or more symptoms of Cushing's syndrome, abrupt cessation may increase the risk of complications. A case study  suggested that people with tuberculosis, asthma and other pulmonary conditions can develop Cushing syndrome within 6 months with a dosage of 30 mg/day.
Bentonite clay!!! Aztec Indian Healing Clay! Bathe in it for 1-2 hours, facial/hand masks for 30mins, drink two cups of it daily. It is helping me so much with my tsw journey I can not stress how powerful this thing is in helping my body detox from the many years of corticosteroid usage! Please help me spread this message to all TSW sufferers, we should not have to go through the hell that this sickness inflicts on us mentally, physically, and spiritually. Dead sea salt baths mixed with a cup of bentonite clay is double the effective!! Spread the word and do more research if you do not believe me!